# SDR SWIA201334406

- Difficulty date: September 2, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 13,936 hours, 8,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO STRUCTURE AROUND THE GROUND POWER RECEPTACLE.  C-CHECK REPLACED DAMAGED GNU RECEPTACLE EXTERNAL BOX & EXTERNAL ANGLE IAW SRM.
